Posted By Barbara on August 04, 1999 at 16:11:47
I am a 45 year old woman in good health. In February of 1999 I was diagnosed with viral pericarditis. I was treated with Prednisone and after two weeks felt well. I have had two ecocardigams ,EKG, and wore a holter monitor for twenty-four hours. All normal results.
Blood tests taken at that time revealed Hashimoto's Disease. My Tsh was 11 but my hormone levels were low normal. Iwas prescribed 50mcg of synthroid which made me extremely hyper. I am currently taking 12.5mcg of syntroid every other day. So far I am able to handle that dose ( I am also taking 25mg of tenormin to control hyper symptoms.)
I recently saw my cardiologist and he told me the pericarditis was caused by my thyroid problem. Is this possible? He also said ( I had trouble understanding this) that I should be monitored for possible future heart problems( heart becomes flabby and CHF results). I know he found nothing wrong on any of my tests. Why would he suggest this as a possibility? Thank you for your help in advance.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.